# SDR AALA202409161266

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 66,995 hours, 28,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EXIT DOOR LIGHT (AIRCRAFT LEFT) IS BLINKING. RESECURED LED STRIP AT CONNECTION POINT, FLICKERING STOPPED. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
